# SDR DALA2015121607631

- Difficulty date: December 15, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 58,895 hours, 24,235 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT AT DOOR 1 RT & EMERGENCY LIGHT AT ROW 1 THRU 3 INOPERATIVE. ISOL & T/S BATTERY PACK INOPERATIVE.  REPLACED THE BATTERY PACK AND CHECKED OK.
